# SDR DXTA2025091204907

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800144
- Aircraft time: 15,958 hours, 10,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT IT WAS DISCOVERED THAT THE EMERGENCY LIGHTING SYSTEM IS INOPERATIVE. CORRECTIVE ACTION: DURING INITIAL INSPECTION AND OPERATION OF THE EMERGENCY LIGHT SYSTEM THE ONLY EMERGENCY LIGHT! INOP FOUND WAS THE CABIN DOORSTEP LIGHT (EXTERIOR AT MAIN ENTRANCE DOOR RD FR00S). WE WORKED TO REMOVE THE LIGHT AND FOUND THAT THE CONNECTOR SOCKET (RD P3) WAS PULLED FROM THE CONNECTOR AND NEEDS TO BE REPLACED. REF ITEM 2.5 FOR REPLACEMENT. ALL WORK PERFORMED REF CE680 AMM 33-50-00, WOM 33-50-01 AND SB680-33-03
